Open Access

On a k-Order System of Lyness-Type Difference Equations

Advances in Difference Equations20072007:031272

DOI: 10.1155/2007/31272

Received: 17 January 2007

Accepted: 14 June 2007

Published: 5 July 2007

Abstract

We consider the following system of Lyness-type difference equations: , , , , where , , , are positive constants, is an integer, and the initial values are positive real numbers. We study the existence of invariants, the boundedness, the persistence, and the periodicity of the positive solutions of this system.

[1234567891011]

Authors’ Affiliations

(1)
School of Engineering, Democritus University of Thrace

References

  1. Clark D, Kulenović MRS: A coupled system of rational difference equations. Computers & Mathematics with Applications 2002,43(6–7):849–867. 10.1016/S0898-1221(01)00326-1MATHMathSciNetView ArticleGoogle Scholar
  2. Clark D, Kulenović MRS, Selgrade JF: Global asymptotic behavior of a two-dimensional difference equation modelling competition. Nonlinear Analysis: Theory, Methods, & Applications 2003,52(7):1765–1776. 10.1016/S0362-546X(02)00294-8MATHMathSciNetView ArticleGoogle Scholar
  3. Kulenović MRS, Merino O: Discrete Dynamical Systems and Difference Equations with Mathematica. Chapman & Hall/CRC, Boca Raton, Fla, USA; 2002:xvi+344.MATHView ArticleGoogle Scholar
  4. Kulenović MRS, Nurkanović Z: Global behavior of a three-dimensional linear fractional system of difference equations. Journal of Mathematical Analysis and Applications 2005,310(2):673–689.MATHMathSciNetView ArticleGoogle Scholar
  5. Kulenović MRS, Nurkanović M: Asymptotic behavior of a competitive system of linear fractional difference equations. Advances in Difference Equations 2006, 2006: 13 pages.Google Scholar
  6. Papaschinopoulos G, Schinas CJ: Invariants for systems of two nonlinear difference equations. Differential Equations and Dynamical Systems 1999,7(2):181–196.MATHMathSciNetGoogle Scholar
  7. Papaschinopoulos G, Schinas CJ: On the behavior of the solutions of a system of two nonlinear difference equations. Communications on Applied Nonlinear Analysis 1998,5(2):47–59.MATHMathSciNetGoogle Scholar
  8. Schinas CJ: Invariants for difference equations and systems of difference equations of rational form. Journal of Mathematical Analysis and Applications 1997,216(1):164–179. 10.1006/jmaa.1997.5667MATHMathSciNetView ArticleGoogle Scholar
  9. Sun T, Xi H, Hong L: On the system of rational difference equations . Advances in Difference Equations 2006, 2006: 7 pages.MathSciNetGoogle Scholar
  10. Sun T, Xi H: On the system of rational difference equations . Advances in Difference Equations 2006, 2006: 8 pages.Google Scholar
  11. Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1993:xii+228.Google Scholar

Copyright

© G. Papaschinopoulos et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.